# SDR BAQ2003F00001

- Difficulty date: June 25, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N1PJ
- Make and model: Agusta A109A2
- Aircraft serial: 7262
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 2306336970
- Condition: Leaking
- Location: Gearbox
- Part time: 35 hours
- Component: Gearbox
- Component part number: 6894171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 35 HOURS TIME IN SERVICE NR 1 ENG STARTED LEAKING (BEYOND LIMIT).  FOUND BOTH FORWARD AND AFT SEALS HAD MISSING INTERSAL CIRCULAR SPRINGS.  THIS GEARBOX WAS JUST OVERHAULED, W/O NR LW422398.  ALSO FOUND 2ND GEARBOX IN INVENTORY SN: CAG37879, IN SAME CONDITION.
